On $G$-invariant minimal hypersurfaces with constant scalar curvature in $S^5$
Commun. Korean Math. Soc. 2002 Vol. 17, No. 2, 261-278
Printed June 1, 2002
Jae-Up So
Chonbuk National University
Abstract : Let $G=O(2) \times O(2) \times O(2)$ and let $M^4$ be a closed $G$-invariant minimal hypersurface with constant scalar curvature in $S^5$. If $M^4$ has $2$ distinct principal curvatures at some point, then $S=4$. Moreover, if $S>4$, then $M^4$ does not have simple principal curvatures everywhere.
Keywords : scalar curvature, $G$-invariant minimal hypersurface, square norm
MSC numbers : 53C42
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd